My father 64 years old has edima in eyes. He has been through 2 doses of avastin and 3 doses of ozurdex in both left and right eye, still the edema comes back. What could be the reason? he is diabetic but blood sugar levels are very much under control. Protein loss through kidneys have also been tested and no such exists, please advice.
Phaco Development Program, Fellowship in Pediatric Ophthalmology, DNB Ophtalmology, MBBS
16 years experience
Ask Free Question
Have you got his hba1c checked. While sugar levels during tests may be normal this test gives an actual picture of whether sugar levels are really in control. Also not only sugar levels but also bp and lipid levels also must be under strict control.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.